Azithromycin and antacids

Common Questions and Answers about Azithromycin and antacids

zithromax

On Sunday I took 1000mg azithromycin powder for Chlamydia. I am new to the medicine and how it works because this is my first time Chlamydia let alone a STD. But I am very unaware on what to avoid. I know you can't drink alcohol but what about fruit juice? Will it have an affect on the effect of the azithromycin?
I took azithromycin a few days ago ( 4 days) Chlamydia and it's suppose to last for about 5 - 10 days. I drank apple juice earlier today and it has been running through me like crazy! I was wondering if it will have an affect on the medicine as in will it digest because of the apple juice? This is my first time ever having an STD so I'm new to all of this.
Azithromycin (except Zmax) should not be taken at the same time as aluminum- or magnesium- based antacids, such as Mylanta or Maalox because antacids will bind the azithromycin and prevent it from being absorbed from the intestine. ... "SIDE EFFECTS: Azithromycin is generally well tolerated. The most common side effects are diarrhea or loose stools, nausea, abdominal pain, and vomiting which may occur in fewer than one in twenty persons who receive azithromycin.
The dizziness resembled being carsick, with lightheadedness and occasional moments of nausea and feeling faint (but I never passed out). I had a CAT scan and blood work twice, and so far no diagnosis for the dizziness/fatigue. It got better for a few weeks but last week I began to have dizzy spells again, this time accompanied by maxillary sinus pressure. I had just switched allergy medications, from Nasonex to generic Flonase, right at the time my symptoms returned.
The flagyl tends to give Herxes that are milder but last longer, which my dr advised and I found to be true. And they get less and less intense over time. Flagyl busts up the cysts wherever they are, and I can see the effect in my knees and in my head in particular. The drug can be rough on the digestive system, but with probiotics it really didn't bother me until recently. Makes my stomach rumble so loud other people can hear it, and can result in mild diarrhea and generally loose stools.
Consult a doctor and give him antacids and probiotics. Give him small meals more frequently to combat the acid. Possibility of recurrence of pneumonia or there being asthma, allergic bronchitis or even cystic fibrosis should be looked into. The best thing would be to consult a pediatrician and try and assess what is the cause of his problem. Take care!
Side effects are rare, aside from transient gastrointestinal distress (nausea, cramps, and/or diarrhea, usually mild). 3) Azithromycin doesn't cause any of the symptoms you mention. 4) The purpose of antibiotic therapy in RA is only to eradicate the underlying chlamydial infection, and the standard doses are adequate. Such treatment has no effect at all on RA itself.
1-- azithromycin/Zithromax and atovaquone (and antimalarial) (for babesia) 2 -- clarithromycin/Biaxin and cefidnir/Omnicef (for Lyme) 3 – azithromycin/Zithromax and metronidazole/Flagyl (for Lyme) That's funny, because I remember treatment as being much longer. But I was pretty much out of it when I was really ill, and anything was an improvement. The fatigue may pass after the first die-off cycle is over. Just take it easy, so your body is under as little strain as possible.
It causes me to have spasm coughing and if I cannot control this to 3 or 4 coughs my windpipe closes over making it hard to breath in or out. The last one about 2 years ago stopped me breathing in and out completely for 10 to 15 seconds and I thought I had bought it. The spasm cough causes it all and when it goes away (usually 4 to 5 days) things are relatively normal although a normal cough stays with me for weeks after.
I plan to try some of the suggestions such as taking an antihistamine/decongestant and a remedy for GERD (although I do not have symptoms of that particular problem). I have been hacking for about 3 months, have been to the doctor who has given me antibiotics along with cough medicines. Seems to help a bit but then I'm hacking again. I do have an Albuterol inhaler that seems to help somewhat but the only way I get relief is when I expel copious amounts of mucus.
The low risk types like type 6 that cause genital warts are superficial and won't cause cancer so it is a matter of looks and are not serious. But again you can try getting they frozen off. If they come back do it again. If they are low risk type 6 warts inside the vagina it is nothing to worry about. As for the oral HPV well they usually go away too. But it is good to keep track of whether they are high risk types or not.
I am currently on Azithromycin 250 mg. I take the 3rd pill tomorrow and hope things take a turn for the better.
MedHelp Health Answers